A 26-year-old female asked:
I have been takimg 0.5mg of xanax one pill day daily for a about a year . new doctor prescribed me zoloft and klonopin.. will i get withdrawals? from stopping the xanax right away. because they won't give me anymore refills.
1 doctor answer • 1 doctor weighed in
Dr. Matthew Smithanswered
Psychiatry 42 years experience
Probably not: 0.5 mg of Xanax is probably not sufficient for someone to develop physical dependence (which would lead to withdrawal). YOu have the added protection of Klonopin, which would substitute for the Xanax in this respect, in any case. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
448 viewsAnswered >2 years ago
Last updated Mar 29, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.